On the almost monotone convergence of sequences of continuous functions

Zbigniew Grande 1
  • 1 Kazimierz Wielki University

Abstract

A sequence (f n)n of functions f n: X → ℝ almost decreases (increases) to a function f: X → ℝ if it pointwise converges to f and for each point x ∈ X there is a positive integer n(x) such that f n+1(x) ≤ f n (x) (f n+1(x) ≥ f n(x)) for n ≥ n(x). In this article I investigate this convergence in some families of continuous functions.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Bruckner A.M., Differentiation of Real Functions, Lecture Notes in Math., 659, Springer, Berlin, 1978

  • [2] Császár Á., Extensions of discrete and equal Baire functions, Acta Math. Hungar., 1990, 56(1–2), 93–99 http://dx.doi.org/10.1007/BF01903710

  • [3] Császár Á., Laczkovich M., Discrete and equal convergence, Stud. Sci. Math. Hung., 1975, 10(3–4), 463–472

  • [4] Császár Á., Laczkovich M., Some remarks on discrete Baire classes, Acta Math. Acad. Sci. Hung., 1979, 33(1–2), 51–70 http://dx.doi.org/10.1007/BF01903381

  • [5] Császár Á., Laczkovich M., Discrete and equal Baire classes, Acta Math. Hungar., 1990, 55(1–2), 165–178 http://dx.doi.org/10.1007/BF01951400

  • [6] Grande Z., On discrete limits of sequences of approximately continuous functions and T ae-continuous functions, Acta Math. Hungar., 2001, 92(1–2), 39–50 http://dx.doi.org/10.1023/A:1013747909952

  • [7] Petruska G., Laczkovich M., A theorem on approximately continuous functions, Acta Math. Acad. Sci. Hungar., 1973, 24(3–4), 383–387 http://dx.doi.org/10.1007/BF01958051

  • [8] Preiss D., Limits of approximately continuous functions, Czechoslovak Math. J., 1971, 21(96)(3), 371–372

  • [9] Sikorski R., Real Functions I, Monografie Matematyczne, 35, PWN, Warszawa, 1958 (in Polish)

  • [10] Tall F.D., The density topology, Pacific J. Math., 1976, 62(1), 275–284

OPEN ACCESS

Journal + Issues

Search